# SDR DALA2022100306431

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 74,306 hours, 9,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 3L EXIT DOOR LIGHT COVER FELL OFF. CORRECTIVE ACTION: EXIT COVER REFITTED. (9191158)
